# SDR UIEA2023122701027

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nut
- Part number: BACN10JC5CD
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EQUIPMENT CENTER BOX NLG UPPER SIDE BETWEEN STA 266/287 MECHANISM LOCK NLG ROD END WITH EVIDENCE OF CORROSION( THE NUT ON ROD END WAS REPLACED. TORQUE 170 LB/IN WAS APPLIED. IAW AMM 32-21-06-404-023 REV:140 DATE: 22/AUG/23 TORQUE DATA: S/N: 05229028 EXP: 10/MAR/24 )
